Announcement

Collapse
No announcement yet.

MS Contin making me very lethargic!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Kara Isabel
    replied
    Well,

    I found only the first few days i had a little drowsiness and lack of concentration, but in a few days I felt perfectly normal and I pushed my dose up from 15 mg to 60 mg, which I currently take. I don't have any side effects at all. I think you just have to let your body get adjusted to it for a few weeks. I feel stone cold sober and could drive, etc.....without any fear.

    If it is giving you relief, give it a little time and see if the side effects wear off...its WAY better than being in immense pain, IMO..

    Good luck,
    Kara

    Leave a comment:


  • Moonheart
    replied
    Hon, you do just have to be patient with this medicine. If you give up, then you are right. It won't ever work.
    Last edited by ICNDonna; 06-02-2007, 01:47 AM. Reason: Direct medical advice

    Leave a comment:


  • Jessica12974
    started a topic MS Contin making me very lethargic!

    MS Contin making me very lethargic!

    I am having a bad bladder day I am in sooo much pain and I am taking 15 mg MS Contin and Norco and it is not working. It works for a little while but as it is working I feel like I cannot lift my arms(heavy feeling) and I cannot concentrate or carry a conversation and after a while it wears off and I am alert again and in agony! I cannot imagine ever upping the dose of this kind of med because of the crappy way it makes me feel! I have been crying all day! It is making me more depressed but it does take the edge off the pain so I do not know what else to do! How do people work, function, or drive on this medication? I cannot imagine the rest of my life like this! I am going crazy!!!!!
Working...
X